# SDR CA130322003

- Difficulty date: March 21, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF34*
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Warning Light
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL AT SPEED +90 KTS THE CREW REPORTED RT REVERSE UNLOCK LIGHT ILLUMUNATED ON THRUST REVERSER PANEL.  THE TAKEOFF WAS REJECTED AND AND THRUST REVERSER APPLIED.  UPON T/R RETRACTION THE UNLOCK LIGHT EXTINGUISHED.  ENGINE RUN PERFORMED ON GROUND HAS NOT REVEALED ANY ABNORMAL INDICATIONS.  THE TROUBLESHOOTING IS STILL IN PROGRESS WITH NO FINDINGS REPORTED SO FAR.
